| Model Number |
8575KA |
| Medical Device Problem Codes |
Material Fragmentation (1261); Mechanical Jam (2983)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device will be forwarded to the manufacturing site for investigation.Should relevant additional information/investigation results become available, a supplemental medwatch report will be submitted unsolicited.This event is filed under internal complaint id: (b)(4).
Event or Problem Description
According to the information received, metal shards inside.A protein test was performed and it showed negative, confirming it's coming from the gear wheel inside.According to the available information, there was no patient involved.And the issue occurred not during a procedure.
Additional Manufacturer Narrative
Device evaluation: the laryngoscope holder model göttingen (article no.8575ka, lot pl24) was examined following a customer complaint.The investigation revealed chip formation at the thread, which confirmed the customer complaint.Further tests showed that the gear wheel rubs against the worm, resulting in pitting.Machining by grinding showed only a slight improvement.Comparison with an older gear wheel (2002) indicated that the problem lies with the worm itself.The detailed analysis confirmed that the complaint was due to a technical problem with the worm and was not a handling error.This event is filed under internal complaint id (b)(4).